# SDR 96ZZZX3771

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4078X
- Make and model: Slinds 100180
- Aircraft serial: 5178
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Pierced
- Location: Door Post
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL, A WET SPOT WAS NOTED ON LT DOOR NEXT TO REAR POST.  ON INVESTIGATION, FOUND IT WAS FUEL FROM A PIN HOLE MADE WHEN INSTALLING A RUG WITH STAPLING GUN.  THE STAPLE WENT THROUGH THE FLOOR (PLYWOOD) INTO FUEL LINE.  IT TOOK SEVERAL YEARS FOR STAPLE TO LOOSEN ENOUGH TO LEAK FUEL.  SUBMITTER STATED STAPLING GUNS SHOULD NOT BE USED FOR INSTALLING RUGS.  THOSE AIRCRAFT HAVING PLYWOOD FLOORS SHOULD BE CHECKED FOR THIS CONDITION.
